# SDR DALA2024081208002

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,700 hours, 29,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 FUSELAGE FRAME/FORMERS FR16RH AT DOOR STOP #1 & #7 LEVEL DOUBLE JOGGLE CRACK INDICATIONS WERE FOUND AFFECTING HOLE #5. CORRECTIVE ACTION: REPAIRED PER ERA 619634-14AD. (0494945)
